Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 23, NWS Norman, OK

March 8, 2012Garvin County, Stephens County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 8, 2012, 7:52 AM CST for Garvin County, Stephens County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2012, 7:52 AM CST (13:52 UTC)
Expired
Mar 8, 2012, 8:30 AM CST
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garvin County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 85 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 8:15 AM CSTHAIL 0.51 N Elmore City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
405 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WUUS54 KOUN 081352
SVROUN
OKC049-137-081430-
/O.NEW.KOUN.SV.W.0023.120308T1352Z-120308T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
752 AM CST THU MAR 8 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  NORTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 830 AM CST

* AT 752 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES NORTHWEST OF VELMA...MOVING NORTHEAST AT 55
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ANTIOCH...ELMORE CITY...ERIN
  SPRINGS...FOSTER...LINDSAY...MAYSVILLE...PAOLI...PAULS VALLEY...
  PERNELL...VELMA AND WHITEBEAD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 68 AND 83.

LAT...LON 3443 9768 3454 9780 3468 9771 3468 9767
      3473 9767 3485 9760 3485 9714 3457 9726
      3450 9747 3450 9756 3447 9756
TIME...MOT...LOC 1352Z 230DEG 48KT 3455 9766

$$


CMS
1 follow-up statement
150 
WWUS54 KOUN 081412
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
812 AM CST THU MAR 8 2012

OKC137-081421-
/O.CAN.KOUN.SV.W.0023.000000T0000Z-120308T1430Z/
STEPHENS OK-
812 AM CST THU MAR 8 2012

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN STEPHENS COUNTY...

LAT...LON 3467 9756 3468 9766 3468 9765 3473 9764
      3485 9760 3485 9714 3457 9726 3450 9747
      3450 9756
TIME...MOT...LOC 1411Z 230DEG 48KT 3471 9742

$$

OKC049-081430-
/O.CON.KOUN.SV.W.0023.000000T0000Z-120308T1430Z/
GARVIN OK-
812 AM CST THU MAR 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR WESTERN GARVIN COUNTY...

AT 811 AM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES NORTH OF FOSTER...MOVING NORTHEAST AT 55 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ANTIOCH...ELMORE CITY...ERIN
  SPRINGS...FOSTER...LINDSAY...MAYSVILLE...PAOLI...PAULS VALLEY...
  PERNELL AND WHITEBEAD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 68 AND 83.

LAT...LON 3467 9756 3468 9766 3468 9765 3473 9764
      3485 9760 3485 9714 3457 9726 3450 9747
      3450 9756
TIME...MOT...LOC 1411Z 230DEG 48KT 3471 9742

$$

AUSTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 5:42 AM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Mar 8, 5:42 AM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
542 AM CST THU MAR 8 2012

.AVIATION...
LOW CLOUDS...TSRA...AND STRONG N WINDS WILL COVER OK AND N TX IN
THE WAKE OF A STRONG COLD FRONT THAT NOW EXTENDS FROM KADH TO
KSPS. CONDITIONS WILL IMPROVE THIS AFTERNOON...ESPECIALLY IN THE N
AND NW...BUT MAY WELL REMAIN MVFR THROUGH THE ENTIRE PERIOD. RAIN
COVERAGE SHOULD DECREASE THIS AFTERNOON/EVENING...BUT CHANCES OF
RA/TSRA WILL CONTINUE INTO TOMORROW AT ALL STIES. WINDS WILL
DECREASE TO LESS THAN 20 KT LATE THIS AFTERNOON IN THE N...AND
THIS EVENING IN THE S. LITTLE CHANGE IS EXPECTED OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 509 AM CST THU MAR 8 2012/

DISCUSSION...
WINDS HAVE INCREASED SUBSTANTIALLY OVER THE PAST HOUR OR SO ACROSS
THE SOUTHWEST QUADRANT OF OKLAHOMA. MODEL GUIDANCE SUGGESTS THAT
THESE WINDS MAY CONTINUE WELL INTO THE AFTERNOON...AND EXPAND
SOMEWHAT TO THE SOUTH AND EAST. AS A RESULT...WE HAVE ISSUED A
WIND ADVISORY FOR APPROXIMATELY THE SOUTHWEST HALF OF OUR FORECAST
AREA.

PREV DISCUSSION... /ISSUED 422 AM CST THU MAR 8 2012/

DISCUSSION...
THE COLD FRONT CURRENTLY EXTENDS FROM NEAR SEMINOLE...TO
LAWTON...TO NEAR VERNON...AND ON SOUTHWEST INTO WEST TEXAS. THERE
IS A SHARP TEMPERATURE GRADIENT BEHIND THE FRONT...ALONG WITH
STRONGER WINDS. WE EXPECT WINDS TO NUDGE UP AGAINST WIND ADVISORY
LEVELS OVER WESTERN OKLAHOMA THIS MORNING...BUT SHOULD SUBSIDE
SOMEWHAT TOWARD NOON. WIDESPREAD RAIN...PLUS A FEW
THUNDERSTORMS...WILL CONTINUE ACROSS MOST OF OUR FORECAST AREA
TODAY.

THE UPPER-LEVEL LOW THAT IS ASSOCIATED WITH THIS STORM SYSTEM IS
FORECAST TO CUT OFF FROM THE MAIN FLOW...AND REMAIN OVER THE
SOUTHWESTERN U.S. UNTIL THIS WEEKEND. THIS WILL MAINTAIN A MOIST
FLOW ACROSS THE SOUTHERN PLAINS...KEEPING THE RAIN CHANCES GOING
UNTIL AT LEAST SUNDAY...WHEN THE SYSTEM IS FINALLY FORECAST TO
MOVE OUT TO THE EAST. ANOTHER SYSTEM MAY BRING SOME RAIN NEXT
WEEK...BUT A LACK OF MODEL CONSISTENCY LEAVES NEXT WEEK AS A VERY
LOW CONFIDENCE FORECAST...AND NO SIGNIFICANT RAIN CHANCES ARE
INCLUDED AT THIS POINT.

SOME OF THE PRECIPITATION MAY FALL AS SNOW OR SLEET IN PARTS OF
FAR WESTERN OKLAHOMA TONIGHT AND TOMORROW NIGHT. ALTHOUGH
SOME LIGHT ACCUMULATION IS NOT OUT OF THE QUESTION...IT IS
CURRENTLY TOO UNLIKELY TO MENTION IN THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  42  36  53  39 /  80  50  40  60
HOBART OK         41  32  48  35 /  80  40  50  40
WICHITA FALLS TX  50  37  46  37 /  80  50  50  60
GAGE OK           44  31  53  28 /  50  30  30  20
PONCA CITY OK     44  34  59  36 /  50  20  10  40
DURANT OK         66  39  55  43 / 100  70  50  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR OKZ009-014>016-
     021>023-027-033>039-044-045.

TX...WIND ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR TXZ083>090.

&&

02/23/23
Hazardous weather outlook, Mar 8, 5:00 AM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CST THU MAR 8 2012

OKZ004>048-050>052-TXZ083>090-081800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 AM CST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.
ALTHOUGH SEVERE STORMS ARE UNLIKELY...A FEW STRONG THUNDERSTORMS MAY
PRODUCE SMALL HAIL AND STRONG WIND GUSTS.

DISCUSSION...
A COLD FRONT WHICH MOVED THROUGH MUCH OF OKLAHOMA OVERNIGHT WILL
CONTINUE SOUTHWARD THIS MORNING...MOVING THROUGH WESTERN NORTH TEXAS
AND SOUTHERN OKLAHOMA EARLY THIS MORNING. WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED...ESPECIALLY DURING THE MORNING...ALONG
AND NORTH OF THE FRONT AS AN UPPER LEVEL STORM SYSTEM APPROACHES
FROM THE SOUTHERN ROCKIES. INSTABILITY WILL BE LIMITED AND SEVERE
STORMS ARE NOT EXPECTED. HOWEVER...A FEW STRONG STORMS PRODUCING
SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE. THE MORE WIDESPREAD
STRONG THUNDERSTORMS ARE EXPECTED TO SHIFT SOUTH OF THE AREA BY THIS
AFTERNOON AS THE FRONT CONTINUES TO MOVE SOUTH OF THE REGION.
HOWEVER...SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY PERSIST
THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST FRIDAY MAR 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG NORTH WINDS WILL PREVAIL BEHIND THE COLD FRONT. THE STRONGEST
WINDS WILL OCCUR THROUGH PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. SEE THE WIND ADVISORY PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO THE WEEKEND...
HOWEVER THE THREAT OF SEVERE WEATHER IS EXPECTED TO REMAIN LOW.

OTHER HAZARDOUS WEATHER...
SOME SNOW MAY FALL ACROSS FAR NORTHWEST OKLAHOMA THURSDAY NIGHT INTO
FRIDAY MORNING.  SNOW ACCUMULATION...IF ANY...WILL LIKELY BE
CONFINED TO GRASSY SURFACES...CARS...AND PERHAPS BRIDGES.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY NOON
TODAY.

In the hours before

Special weather statement, Mar 8, 5:26 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
526 AM CST THU MAR 8 2012

OKZ022-035-081200-
KIOWA OK-WASHITA OK-
526 AM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KIOWA AND WASHITA COUNTIES.

AT 526 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
LONE WOLF...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3525 9913 3506 9873 3485 9917 3486 9919
      3484 9920 3482 9924 3489 9931 3489 9929
      3492 9930 3494 9933
Special weather statement, Mar 8, 5:27 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 AM CST THU MAR 8 2012

OKZ004-009-010-081200-
ELLIS OK-HARPER OK-WOODWARD OK-
527 AM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS...HARPER AND WOODWARD
COUNTIES.

AT 528 AM CST...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST
OF FORT SUPPLY...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

LAT...LON 3678 9956 3657 9933 3631 9972 3643 9989
Local storm report, Mar 8, 5:52 AM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
552 AM CST THU MAR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     TSTM WND GST     ALTUS AIR FORCE BASE    34.66N 99.29W
03/08/2012  M59 MPH          JACKSON            OK   ASOS

0500 AM     TSTM WND DMG     HOBART                  35.03N 99.09W
03/08/2012                   KIOWA              OK   AMATEUR RADIO

            ANCHORED ANIMAL STRUCTURE FLIPPED OVER.

&&

DW
Special weather statement, Mar 8, 5:53 AM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
553 AM CST THU MAR 8 2012

OKZ021>023-033>038-044-TXZ083>085-087-081245-
CADDO OK-COMANCHE OK-COTTON OK-GREER OK-HARMON OK-JACKSON OK-KIOWA
OK-TILLMAN OK-WASHITA OK-BECKHAM OK-FOARD TX-HARDEMAN TX-KNOX
TX-WILBARGER TX-
553 AM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CADDO...
COMANCHE...COTTON...FOARD...GREER...HARDEMAN...HARMON...JACKSON...
KIOWA...KNOX...TILLMAN...WASHITA AND WILBARGER COUNTIES.

STRONG NORTH WINDS WHICH DEVELOPED BEHIND A COLD FRONT MOVING
THROUGH SOUTHWEST OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS WERE
BEING ENHANCED BY OUTFLOW FROM SHOWERS AND THUNDERSTORMS. WIND GUSTS
OF 45 TO 55 MPH CAN BE EXPECTED IN THESE AREAS THROUGH ABOUT 7 AM.

LAT...LON 3518 9996 3539 9918 3538 9810 3446 9817
      3418 9892 3421 9895 3417 9895 3364 9995
Local storm report, Mar 8, 7:10 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
710 AM CST THU MAR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND GST     3 W MEDICINE PARK       34.73N 98.55W
03/08/2012  M58 MPH          COMANCHE           OK   MESONET

&&

DW
Special weather statement, Mar 8, 7:37 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 AM CST THU MAR 8 2012

OKZ023-027-028-038>040-046-081400-
CADDO OK-CARTER OK-COMANCHE OK-GARVIN OK-GRADY OK-MCCLAIN OK-
STEPHENS OK-
737 AM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...COMANCHE...
GARVIN...GRADY...MCCLAIN AND STEPHENS COUNTIES.

AT 736 AM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
COMANCHE...MOVING NORTHEAST AT 55 MPH. OTHER STORMS WERE LOCATED
NEAR APACHE AND ABOUT 5 MILES NORTH OF CHICKASHA. SMALL HAIL IS
LIKELY
WITH THESE STORMS. IN ADDITION...THE STORMS MAY LOCALLY ENHANCE THE
EXISTING STRONG WINDS.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

LAT...LON 3438 9804 3496 9860 3537 9827 3533 9769
      3444 9739 3428 9784 3429 9789

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 9:33 PM CSTSpecial Weather StatementOUNWoods, Woodward27 min
Mar 7, 9:49 PM CSTSpecial Weather StatementOUNGrant26 min
Mar 7, 10:09 PM CSTSpecial Weather StatementOUNWoods36 min
Mar 7, 10:16 PM CSTSpecial Weather StatementOUNGrant29 min
Mar 7, 11:16 PM CSTSpecial Weather StatementOUNGrant44 min
Mar 7, 11:32 PM CSTSevere Thunderstorm WarningOUNGrant, Kay43 min
Mar 8, 12:18 AM CSTSpecial Weather StatementOUNKay27 min
Mar 8, 4:09 AM CSTSpecial Weather StatementOUNJackson21 min
Mar 8, 4:17 AM CSTSpecial Weather StatementOUNHarmon28 min
Mar 8, 4:51 AM CSTSpecial Weather StatementOUNTillman24 min
Mar 8, 5:07 AM CSTWind AdvisoryOUNBeckham, Caddo, Comanche, Cotton, Custer, Dewey and 11 more12 hr
Mar 8, 5:26 AM CSTSpecial Weather StatementOUNKiowa34 min
Mar 8, 5:27 AM CSTSpecial Weather StatementOUNHarper33 min
Mar 8, 5:53 AM CSTSpecial Weather StatementOUNCaddo, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more52 min
Mar 8, 7:37 AM CSTSpecial Weather StatementOUNCaddo, Grady, Stephens23 min
Mar 8, 8:25 AM CSTSpecial Weather StatementOUNGarvin35 min
Mar 8, 9:10 AM CSTSpecial Weather StatementOUNSeminole35 min
Mar 8, 2:09 PM CSTSpecial Weather StatementOUNJohnston36 min
Mar 8, 2:16 PM CSTSevere Thunderstorm WarningOUNAtoka, Bryan44 min
Mar 8, 4:35 PM CSTSpecial Weather StatementOUNLincoln25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.